MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 13MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 13MM; Dental Implant
Catalog Number TSVB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with mobility of the anterior bridge.The implants at tooth sites 12 and 21 were removed due to peri-implantitis.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided a4: patient weight: unknown / not provided d10: concomitant medical product: tsx37b13, tsx implant, 3.7mmd, 13mml, lot: 1275510 e1: address-line 2: (b)(6).E1: phone #: unknown / not provided g4: premarket identification pma/510(k) #: k011028|k013227 a summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 13MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50138892
Report Number0001038806-2026-04101
Device Sequence Number10705498
Product Code DZE
UDI-Device Identifier00889024019522
UDI-Public(01)00889024019522(17)280918(10)1272846
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVB13
Device Lot Number1272846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Implant See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale